# SDR QXEA2013051601013

- Difficulty date: May 16, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Yoke
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GEAR YOKE HAS A CHAFE ON THE FWD SIDE BY THE LOWER OTBD LUG FROM THE BONDING STRAP.    VERIFIED AFFECTED AREAS TO BE CRACK FREE REF NDTM PART 1, TASK 51-00-06-910-801, REV 9.  ROTARY FLAP PEENED AREA IAW SCR-075-13 DATED 4/29/13 AT 200 PERCENT COVERAGE FOR A TOTAL OF 116 SECOND AT .008A-.012A  INTENSITY.  ALODINED, PRIMED AND PAINTED IAW SCR-075-13, DATED 4/29/13 STEPS 7-9.
